# SDR AALA201910029028

- Difficulty date: September 27, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 28,732 hours, 11,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pad
- Condition: Worn
- Location: Bs 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUS STRAP REPAIR TO THE GROUND PNEUMATIC DOOR OUTBOARD LATCH PAD WORN AT BS 538 AND RBL 40.875. REPAIRED LATCH PAD PER SRM 57-10-13-2R-3 REPAIR 3.
